MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number 700-959
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a rollator from an end user, who reported that a "brake failure caused her to fall and sustain injury." the end user sought medical treatment for a wound on her leg, as well as a "fractured lumbar." drive provided a replacement model to the end user, and is currently investigating the incident, including attempting to retrieve the product to evaluate it.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guangdong
CH 
MDR Report Key15364233
Report Number2438477-2022-00056
Device Sequence Number20454737
Product Code ITJ
UDI-Device Identifier07540212108864
UDI-Public07540212108864
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
Report Date (Section F) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-959
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2022
Event Location Home
Date Report to Manufacturer09/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/06/2022